JOURNAL BROWSE
Search
Advanced SearchSearch Tips
SOME CONVERGENCE THEOREM FOR AND RANDOM VARIABLES IN A HILBERT SPACE WITH APPLICATION
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 36, Issue 3,  2014, pp.679-688
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2014.36.3.679
 Title & Authors
SOME CONVERGENCE THEOREM FOR AND RANDOM VARIABLES IN A HILBERT SPACE WITH APPLICATION
Han, Kwang-Hee;
  PDF(new window)
 Abstract
The notion of asymptotically negative dependence for collection of random variables is generalized to a Hilbert space and the almost sure convergence for these H-valued random variables is obtained. The result is also applied to a linear process generated by H-valued asymptotically negatively dependent random variables.
 Keywords
asymptotically negative dependence;Hilbert space;linear process;linear bounded operator;almost sure convergence;Rosenthal type inequality;
 Language
English
 Cited by
 References
1.
Araujo, A. and Gine, E., The central limit theorem for real and Banach valued random variables, John Wiley and Sons, 1980.

2.
Block, H.W., Savits, T.H. and Shaked, M., Some concepts of negative dependence, Ann. Probab., 10 (1982), 762-772.

3.
Brockwell, P. and Davis, R., Time Series Theory and Method, Springer, Berlin, 1987.

4.
Burton, R.M., Dabrowski, A.R. and Dehling, H., An invariance principle for weakly associated random vectors, Stoch. Proc. Appl., 23 (1986), 301-306. crossref(new window)

5.
Joag-Dev, K. and Proschan, F., Negative association of random variables with applications, Ann. Statist., 11 (1983), 286-295. crossref(new window)

6.
Kim, T.S., Ko, M.H. and Han, K.H., On the almost sure convergence for a linear process generated by negatively random variables in the Hilbert space, Stat. Probab. Lett., 78 (2008), 2110-2115. crossref(new window)

7.
Wang, J.F. and Lu, F.B., Inequalities for maximum partial sums and weak convergence for a class of weak dependent random variables, Acta. Math. Sin. Engl. Ser., 23 (2006), 127-136.

8.
Wang, J.F. and Zhang, L.X., A Berry-Esseen theorem and a law of the iterated logarithm for asymptotically negatively dependent sequences, Acta. Math. Sin. Engl. Ser., 22 (2007), 673-700.

9.
Yuan, D.M. and Wu, X.S., Limiting behavior of the maximum of the partial sum for asymptotically negatively dependent random variables under residual Cesaro alpha-integrability assumption, J. Statistical Plan. Infer., 140 (2010), 2395-2402. crossref(new window)

10.
Zhang, L.X., A functional central limit theorem for asymptotically negatively dependent random fields, Ata. Math. Hung., 86 (2000a), 237-259. crossref(new window)

11.
Zhang, L.X., Central limit theorems for asymptotically negatively dependent random fields, Acta. Math. Sin. Engl. Ser., 16 (2000b), 691-710. crossref(new window)